MENTOR TEXAS MENTOR SMOOTH ROUND HIGH PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Model Number |
3503210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
11/04/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right side deflation.Date of explantation: (b)(6) 2020.(b)(4).
Event or Problem Description
It was reported that a (b)(6)-year-old female patient underwent revision breast augmentation with a 210 cc mentor smooth round high profile on both sides and experienced breast implant deflation on the right side as the implant looks smaller.Also, left side is larger than the right, and may require capsulotomy.As a result, the devices will be explanted on (b)(6) 2020.This report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
On (b)(6) 2020, mentor became aware that the (b)(6) 2020, surgery date had to be cancelled because the patient has covid.The new surgery date has not been established yet.Hence, the following field have been updated on this form: health effect - impact code under field h6 has been updated to "recognized device or procedural complication", and -type of investigation under field h6 has been updated to device not accessible for testing.This supplemental report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).